Acta Mathematica, 1950

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (18 articles)

Volume 82, Issue 1

[1] Torsten Carleman

F. Carlson

TBD mathscidoc:1701.33989

Acta Mathematica, 82, (1), i-vi, 1950.7
[ Download ] [ 2017-01-08 20:31:26 uploaded by actaadmin ] [ 370 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur les produits d'inversions

René Lagrange Dijon

TBD mathscidoc:1701.33990

Acta Mathematica, 82, (1), 1-70, 1950.7
[ Download ] [ 2017-01-08 20:31:26 uploaded by actaadmin ] [ 280 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Perturbations of discontinuous solutions of non-linear systems of differential equations

Norman Levinson Cambridge, USA

TBD mathscidoc:1701.33991

Acta Mathematica, 82, (1), 71-106, 1950.7
[ Download ] [ 2017-01-08 20:31:26 uploaded by actaadmin ] [ 307 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Les potentiels d'energie finie

Jacques Deny Strasbourg

TBD mathscidoc:1701.33992

Acta Mathematica, 82, (1), 107-183, 1950.7
[ Download ] [ 2017-01-08 20:31:27 uploaded by actaadmin ] [ 562 downloads ] [ 0 comments ] [ Cited by 146 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The product of$n$real homogeneous linear forms

C. A. Rogers London

TBD mathscidoc:1701.33993

Acta Mathematica, 82, (1), 185-208, 1950.7
[ Download ] [ 2017-01-08 20:31:27 uploaded by actaadmin ] [ 452 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Algebraisch-Zahlentheoretische Betrachtungen Über Ringe. II

L. Rédei Szeged, (Ungarn) T. Szele Szeged, (Ungarn)

TBD mathscidoc:1701.33994

Acta Mathematica, 82, (1), 209-241, 1950.7
[ Download ] [ 2017-01-08 20:31:27 uploaded by actaadmin ] [ 188 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The rational solutions of the diophantine equation

J. W. S. Cassels Trinity College, Cambridge

TBD mathscidoc:1701.33995

Acta Mathematica, 82, (1), 243-273, 1950.7
[ Download ] [ 2017-01-08 20:31:27 uploaded by actaadmin ] [ 985 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Extremum problems in the theory of analytic functions

A. J. Macintyre Aberdeen W. W. Rogosinski Newcasle Upon Tyne

TBD mathscidoc:1701.33996

Acta Mathematica, 82, (1), 275-325, 1950.7
[ Download ] [ 2017-01-08 20:31:27 uploaded by actaadmin ] [ 688 downloads ] [ 0 comments ] [ Cited by 38 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Les courbes dansl'espace anallagmatique

René Lagrance Dijon

TBD mathscidoc:1701.33997

Acta Mathematica, 82, (1), 327-355, 1950.7
[ Download ] [ 2017-01-08 20:31:27 uploaded by actaadmin ] [ 304 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 83, Issue 1

[1] Karl F. Sundman in memoriam

G. Järnefelt

TBD mathscidoc:1701.33998

Acta Mathematica, 83, (1), i-vi, 1950.1
[ Download ] [ 2017-01-08 20:31:27 uploaded by actaadmin ] [ 180 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Johannes Hjelmslev in memoriam

Harald Bohr

TBD mathscidoc:1701.33999

Acta Mathematica, 83, (1), vii-ix, 1950.1
[ Download ] [ 2017-01-08 20:31:27 uploaded by actaadmin ] [ 201 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The p-adic generalisation of the Thue-Siegel theorem

C. J. Parry Winsford, Cheshire

TBD mathscidoc:1701.331000

Acta Mathematica, 83, (1), 1-100, 1950.1
[ Download ] [ 2017-01-08 20:31:28 uploaded by actaadmin ] [ 328 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Conformal invariants and function-theoretic null-sets

Lars Ahlfors Cambridge, Mass Arne Beurling Uppsala

TBD mathscidoc:1701.331001

Acta Mathematica, 83, (1), 101-129, 1950.1
[ Download ] [ 2017-01-08 20:31:28 uploaded by actaadmin ] [ 710 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Hypergeometric functions of two variables

A. Erdélyi Pasadenia, (California)

TBD mathscidoc:1701.331002

Acta Mathematica, 83, (1), 131-164, 1950.1
[ Download ] [ 2017-01-08 20:31:28 uploaded by actaadmin ] [ 809 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Primfunktionen und multiplikative automorphe funktionen auf nichtgeschlossenen Riemannschen Flächen und Zylindergebieten

Karl Stein Münster

TBD mathscidoc:1701.331003

Acta Mathematica, 83, (1), 165-196, 1950.1
[ Download ] [ 2017-01-08 20:31:28 uploaded by actaadmin ] [ 345 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Normalisable transformations in Hilbert space and systems of linear integral equations

A. C. Zaanen Bandoeng (Java)

TBD mathscidoc:1701.331004

Acta Mathematica, 83, (1), 197-248, 1950.1
[ Download ] [ 2017-01-08 20:31:28 uploaded by actaadmin ] [ 546 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Über Folgen und Scharen von analytischen und meromorphen Funktionen mehrerer Variabeln, sowie von analytischen Abbildungen

H. Rutishauser Zürich

TBD mathscidoc:1701.331005

Acta Mathematica, 83, (1), 249-325, 1950.1
[ Download ] [ 2017-01-08 20:31:28 uploaded by actaadmin ] [ 373 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Zur klassenzahl in reinen Zahlkörpern von ungeraden Primzahlgrade

L. Holzer Graz

TBD mathscidoc:1701.331006

Acta Mathematica, 83, (1), 327-348, 1950.1
[ Download ] [ 2017-01-08 20:31:29 uploaded by actaadmin ] [ 287 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved